# SDR DXTA200300142

- Difficulty date: October 19, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 592 hours, 495 cycles
- Engine: Pwa PW545A
- Engine time: 592 hours, 495 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 99124641
- Part serial: 66719540
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 592 hours, 495 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS TAKE OFF POWER WAS APPLIED, THE RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO THEN BEGAN TO JUMP BETWEEN NORMAL LEVELS AND ZERO. NO OTHER LOW OIL PRESSURE INDICATIONS WERE NOTED. TAKE OFF ABORTED.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER WITH NEW TRANSMITTER IAW CESSNA-560XL MM CHAPTER 79-31-01.  OPS CHECK AND LEAK CHECK GOOD.
